# SDR EIAA200900120

- Difficulty date: October 29, 2009
- Submitted: October 29, 2009
- Operation: Air carrier
- Aircraft: N486EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20888
- Aircraft time: 94,312 hours, 22,089 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FUS BS 1820 LT BUTT LINE 2, 23 AND 26 WL 118 FLOORBEAM UPPER CHORD DING.  REMOVED DAMAGE, FABBED REPAIR AND INSTALLED PER B747 SRM 51-40-04 PF 5-9 DETAIL III FIG 2.
